# SDR DALA2024011800757

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 22,333 hours, 11,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3002 AFT EMERGENCY LIGHTS OUT AT SEATS 28,29,33,34,35,38 AND 39. CORRECTIVE ACTION: REPLACED WIRE HARNESS PER A321 AMM 33-51-09. (5037363)
